# SDR QR9R2025031700004

- Difficulty date: March 17, 2025
- Submitted: March 17, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9109
- Aircraft time: 5,225 hours
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Part number: 9550179250
- Condition: Out Of Tolerance
- Location: Nr 2 Eng
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING HOVERING FLIGHT, ENG PA DIS (TOT) ENG #1 READING 540 C, ENG #2 READING 220 C. DURING TROUBLESHOOTING FOR #2 ENGINE TOT INDICATION LOW, FOUND #2 ENG BOTTOM OUTBOARD THERMOCOUPLE BAD. READS OUT TOLERANCE ON RESISTANCE CHECKS IAW ENGINE MANUAL 77-22-00-210-802-A01. REMOVED AND REPLACED THERMOCOUPLE IAW SAFRAN MANUAL TASK 77-22-00-900-801-A01. MTF MOC COMPLETED IAW RFM.
